# SDR AALA202405088153

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 31,817 hours, 13,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR FRONT EXIT, STOW SPRING IS NOT HOLDING THE BAR SECURELY. ADJUSTED L1 GIRT BAR RETENTION SPRING CLIP. FUNCATIONAL CHECK GOOD. PER AMM 25-66-01.
